Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Groups generated by two operators $ (s\sb 1,s\sb 2)$ satisfying the equation $ s\sb 1s\sp 2\sb 2=s\sb 2s\sp 2\sb 1$


Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 11 (1910), 341-350
MSC: Primary 20F05
DOI: https://doi.org/10.1090/S0002-9947-1910-1500867-7
MathSciNet review: 1500867
Full-text PDF


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20F05

Retrieve articles in all journals with MSC: 20F05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1910-1500867-7
Article copyright: © Copyright 1910 American Mathematical Society

American Mathematical Society